Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Getting nightmares, taking atacand. Can i ask a doctor online for proper suggestion?

my husband is taking Atacand 16 mg once a day - he has very bad nightmares and falls from his bed. what do you think this is: here is a list of pills that he takes also every night he coughs alot.
Effient – 10mg – Once a day      (8:00 a.m.)
Atacand – 16mg – once a day     (8:00 a.m.)
Metoprolo Tartrate – 25mg – twice a day          (8:00 a.m.)     (12:00 p.m.)
Ranexa – 1000mg – once a day     (12:00 p.m.)
Hydrochlorothiazide - 25mg – once a day     (12:00 p.m.)
Famotidine – 10mg – once a day     (8:00 p.m.)
Lipitor – 80mg – once a day     (8:00 p.m.)
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. All the medications your mention are for medical reasons and none of them have anything to do with your nightmares. I wonder if you had been in war or war like situation as nightmares can be part of PTSD. Also if you have been having them recently, have you had a great life incident in your life lately? This can cause you to have nightmares as well. Whatever the reason might be there are effective treatments and you need to consult a sleep specialist or a psychiatrist to get the necessary medication for the same.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor